Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 147, NWS Birmingham, AL

June 30, 2007Calhoun County, Talladega County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2007, 4:31 PM CDT for Calhoun County, Talladega County, Alabama. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2007, 4:31 PM CDT (21:31 UTC)
Expired
Jun 30, 2007, 5:07 PM CDT
In force
36 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Calhoun County, AL, Talladega County, AL

The radar

The Birmingham radar (KBMX), 93 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 4:45 PM CDTTSTM WND DMGOxford, ALMULTIPLE TREES AND POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 12:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1488 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 302132
SVRBMX
ALC015-121-302230-
/O.NEW.KBMX.SV.W.0147.070630T2131Z-070630T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
431 PM CDT SAT JUN 30 2007

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...WEST END-COBB TOWN...WEAVER...SAKS...
  OXFORD...JACKSONVILLE...FORT MCCLELLAN...ANNISTON...
  NORTHERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF LINCOLN...

* UNTIL 530 PM CDT

* AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM OHATCHEE TO 7 MILES SOUTHWEST  
OF LINCOLN...AND MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BYNUM
  AND HOBSON CITY

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3388 8598 3366 8614 3356 8619 3345 8631
      3345 8592 3349 8591 3357 8576 3366 8565
      3383 8560

$$

61
1 follow-up statement
000 
WWUS54 KBMX 302207
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT SAT JUN 30 2007

ALC015-121-302217-
/O.CAN.KBMX.SV.W.0147.000000T0000Z-070630T2230Z/
TALLADEGA AL-CALHOUN AL-
507 PM CDT SAT JUN 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN AND NORTHERN 
TALLADEGA COUNTIES HAS BEEN CANCELLED...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.

LAT...LON 3388 8598 3366 8614 3356 8619 3345 8631
      3345 8592 3349 8591 3357 8576 3366 8565
      3383 8560

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:31 PM CDT, 2 hours earlier.

Area forecast discussion, Jun 30, 2:31 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
231 PM CDT SAT JUN 30 2007

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT.

ONGOING CONVECTION WILL HANG AROUND THROUGH THE EVENING HOURS...
POSSIBLY A CELL OR TWO AFTER MIDNIGHT. BOUNDARY THROUGH THE LOWER
LEVELS OF THE ATMOSPHERE WILL BE IN THE VICINITY OF CENTRAL ALABAMA
AND COMBINE WITH SMALLER SCALE LIFT TO KEEP THINGS GOING. INTENSITY
SHOULD DECREASE BY AROUND 10 PM WITH LOSS OF INSOLATION.

SHORT TERM MODELS IN A BIT OF A DISAGREEMENT WITH THE PLACEMENT OF
MOISTURE/LIFT/INSTABILITY AND SUBSEQUENT POPS IN THE SHORT TERM.
WILL GO WITH THE IDEA OF LOW LEVEL BOUNDARY SLIDING SOUTHWARD ON
SUNDAY AND BECOMING DIFFUSE. BUT THERE WILL BE ENOUGH INSTABILITY TO
MENTION CHANCE ACROSS THE ENTIRE AREA. AT THIS TIME...IT LOOKS LIKE
THE BEST MOISTURE AND FORCING SHIFTS TO EASTERN ALABAMA ON MONDAY.
WILL TAKE A MIX OF GUIDANCE FOR LOWS AND KEEP THE TREND OF JUST ABOVE
FOR HIGHS.

75/LINHARES

.LONG TERM...TUESDAY THROUGH SATURDAY.

HIGH AMPLITUDE UPPER LEVEL RIDGE OVER THE GREAT BASIN AND TROUGH DOWN
THE SPINE OF THE APPALACHIANS AT THE START OF THE PERIOD. MODEL SUITE
AND ENSEMBLES GENERALLY SHOWING GOOD RUN TO RUN CONTINUITY AND
AGREEMENT THROUGH THE PERIOD. THE MAIN EVOLUTIONARY FACTORS WILL BE
WHEN THE RIDGE DECIDES TO BREAK DOWN AND WHAT IF ANY LOW LEVEL
BOUNDARIES SLIDE DOWN FROM THE NORTH. MODELS MAY BE A BIT TOO FAST
AND WILL GENERALLY HOLD THE RIDGE/TROUGH PATTERN THROUGH THE ENTIRE
PERIOD. QUASI-STATIONARY SURFACE BOUNDARY STARTS THE PERIOD OVER THE
SOUTHERN COUNTIES WITH ANOTHER FRONT ADVERTISED FOR FRIDAY AND
SATURDAY.

STANDARD DEVIATIONS RUNNING FAIRLY HIGH ON POPS DURING THIS PERIOD.
TUESDAY HAS THE BEST MOISTURE AND INSTABILITY SOUTH AND WEST
CENTRAL AND WILL LEAVE THE POPS AS IS...CHANCE SOUTH AND SLIGHT
CHANCE NORTH. FOR INDEPENDENCE DAY AND THURSDAY...DRIER AIR WORKS
IT WAY IN AND ATMOSPHERE EXHIBITS A WEAK CAP. WILL KEEP SAME POP
ORIENTATION WITH SLIGHTLY HIGHER POPS SOUTH BUT SLIGHT CHANCE MOST
ALL LOCATIONS. MOISTURE INCREASES AND FRONT APPROACHES FRIDAY AND
SATURDAY WITH CHANCE POPS AT THIS TIME. DUE TO THE STEADY NORTHERLY
COMPONENT OF THE WIND FOR SEVERAL DAYS...AND UPPER LEVEL PATTERN...
BELIEVE FRONT WILL APPROACH BUT TIMING AND PUSH SOUTH WILL BE AN
ISSUE FOR FUTURE RUNS.

MEXMOS PAINTS THAT CLIMATOLOGICAL PICTURE MOST PERIODS...WITH HIGHS
AROUND 90 AND LOWS IN THE LOWER 70S. KEPT THE TREND OF GOING A BIT
WARMER THAN GUIDANCE FOR HIGHS AND NEAR GUIDANCE FOR LOWS.

75/LINHARES

&&

.AVIATION...18Z TAF DISCUSSION.

ACTIVITY ALREADY DEVELOPING ACROSS PORTIONS OF CENTRAL ALABAMA.
SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH
THE AFTERNOON AND INTO THE EVENING HOURS. CONFIDENCE IS SOMEWHAT
HIGHER THAT CONVECTION WILL MOVE OVER ALL TAF SITES. NOT ENOUGH FOR
PREVAILING...BUT ENOUGH FOR TEMPO GROUPS MIXED WITH PREVAILING VCTS.
AS WE MOVE INTO THE NIGHT TIME HOURS...CONVECTION IS EXPECTED TO
CONTINUE THROUGH THE NIGHT. WILL NEED TO RE-EVALUATE FOR LATER
TONIGHT...NOT THAT CONFIDENT THAT THE CONVECTION WILL HOLD ON FOR
ALL TAFS GIVEN THE WIDESPREAD CONVECTION NOW EXPECTED THIS
AFTERNOON. DID GO AHEAD AND ADD VCTS IN BY SUNRISE FOR ALL TAFS.
SPOTTY MVFR BR IS LIKELY SUNDAY MORNING AROUND AREAS WHERE RAIN
FALLS TODAY.

JRA/16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     68  88  66  90  68 /  40  40  20  50  20
ANNISTON    71  89  71  90  70 /  50  40  20  50  30
BIRMINGHAM  71  92  70  91  71 /  50  40  20  50  30
TUSCALOOSA  72  92  70  91  71 /  50  50  30  20  30
CALERA      72  91  70  90  72 /  50  50  20  50  30
AUBURN      72  91  72  91  71 /  50  50  30  50  30
MONTGOMERY  72  93  72  92  72 /  40  50  30  50  30
TROY        71  92  72  91  71 /  40  50  40  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

75/75/16
Hazardous weather outlook, Jun 30, 12:09 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1209 PM CDT SAT JUN 30 2007

ALZ011>015-017>050-011709-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1209 PM CDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING
ACROSS CENTRAL ALABAMA. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING WIND GUSTS OF 45 TO 65 MPH...BRIEF HEAVY RAINFALL...DEADLY
LIGHTNING...AND PEA TO PENNY SIZE HAIL. LOOK FOR ACTIVITY TO INCREASE
IN COVERAGE AND INTENSITY THROUGH THE AFTERNOON HOURS. SOME STORMS
MAY REMAIN STRONG THROUGH AT LEAST 10 PM.

THE WINDS MAY KNOCK LARGE TREES DOWN AS WELL AS POWER LINES.
UNSECURED OUTDOOR ITEMS MAY BE KNOCKED OVER. THE HEAVY RAIN MAY
PRODUCE PONDING OF WATER.

THE BEST CHANCE FOR STRONG STORMS WILL BE SOUTH OF A FAYETTE...TO
BIRMINGHAM...TO ANNISTON LINE AND NORTH OF A NORTH OF A DEMOPOLIS TO
MONTGOMERY LINE. A SUBTLE BOUNDARY IN THE LOWER LEVELS OF THE
ATMOSPHERE WILL SLOWLY SLIDE INTO CENTRAL ALABAMA THIS AFTERNOON.
THIS BOUNDARY WILL AIDE THUNDERSTORM DEVELOPMENT.

WET MICROBURST POTENTIAL:
BIRMINGHAM...HIGH.
MONTGOMERY...MODERATE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE NECESSARY FOR THIS AFTERNOON.

In the hours before

Special weather statement, Jun 30, 3:30 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT SAT JUN 30 2007

ALZ026-302115-
ST. CLAIR-
330 PM CDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ST. CLAIR COUNTY UNTIL 415
PM CDT...

...THIS INCLUDES THE CITIES OF...MOODY AND PELL CITY...

AT 330 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
ASHVILLE TO SPRINGVILLE TO 9 MILES SOUTH OF MOODY...MOVING EAST AT 12
MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.
Local storm report, Jun 30, 3:34 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
334 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             11 SW ONEONTA           33.84N 86.61W
06/30/2007  E0.25 INCH       BLOUNT             AL   EMERGENCY MNGR

            NEAR CITY OF REMLAP

0205 PM     TSTM WND DMG     MONTGOMERY              32.35N 86.28W
06/30/2007                   MONTGOMERY         AL   BROADCAST MEDIA

            MULTIPLE TREES DOWN IN THE DOWNTOWN AREA. REPORT OF
            LIGHTNING STRIKE TO POWER POLE ON I85.

&&

TGOLDEN
Special weather statement, Jun 30, 3:59 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT SAT JUN 30 2007

ALZ019-027-302145-
CALHOUN-TALLADEGA-
359 PM CDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLADEGA AND CALHOUN
COUNTIES UNTIL 445 PM CDT...

...THIS INCLUDES THE CITIES OF...LINCOLN...SAKS AND WEST END-COBB
TOWN...

AT 359 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
OHATCHEE TO 10 MILES WEST OF LINCOLN...MOVING EAST NORTHEAST AT 15
MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.
Local storm report, Jun 30, 4:01 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     SPRINGVILLE             33.77N 86.48W
06/30/2007                   ST. CLAIR          AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN SPRINGVILLE AND ODENVILLE. SMALL
            HAIL REPORTED IN ODENVILLE.

&&

TGOLDEN
Special weather statement, Jun 30, 4:03 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
403 PM CDT SAT JUN 30 2007

ALZ013-015-302145-
FAYETTE-WALKER-
403 PM CDT SAT JUN 30 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE AND WALKER
COUNTIES UNTIL 445 PM CDT...

AT 358 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 7 MILES WEST OF OAKMAN...MOVING EAST AT 5 MPH.

THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45
MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH
IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK
OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN
FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM
LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A
METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A
CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS
SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES
AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30
MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR
ACTIVITIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.

JRA
Local storm report, Jun 30, 4:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             CARBON HILL             33.90N 87.53W
06/30/2007  E0.50 INCH       WALKER             AL   TRAINED SPOTTER

&&

TGOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:11 PM CDTSevere Thunderstorm WarningBMXCherokee34 min
Jun 30, 2:18 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson27 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.